| Catalog Number |
158121110 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had an instability due to post ps implant breakage.Unknown surgical delay.Doi: unknown
dor: (b)(6) 2024
affected side: right knee.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the device lot number is unknown, therefore a¿device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.
Event or Problem Description
Additional information received: a.Was there any surgical delay related to the event? - no delay in the case.B.Was there any reported malposition of components that led to the instability? - insert was properly aligned and impacted.C.Were any components undersized on the primary surgery that led to the instability? - x rays looked sufficient.D.Was the femur or tibia excessively resected/joint line raised during the primary surgery that led to the instability? - joint line was appropriate.The insert was older and seemed to last a while.There may have been a fall that wasn¿t reported by the patient or for whatever reason the post was excessively hitting the box.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.